# SDR CALA2024022600543

- Difficulty date: January 27, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090000300
- Condition: Corroded
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SIDE BETWEEN FR66 AND 67 FLOOR SUPPORT STRUCTURE AT Y-765 HAS CORROSION ON SEVERAL AREA. REMOVED AND REPLACED FLOOR SUPPORT AT -765 I.A.W SRM 51-42-11/00 1 SFR# 1035251 44-0008.
